$L^p$ boundedness of the Bergman projection on some generalized Hartogs triangles

Document Type : Research Paper


Sabanci University, Orta Mahalle, Universite Caddesi No: 27, Lojmanlari G7-102, Tuzla, 34956 Istanbul, Turkey.


‎In this paper we investigate a two classes of domains in $\mathbb{C}^n$ generalizing the Hartogs triangle‎. ‎We prove optimal estimates for the mapping properties of the Bergman projection on these domains.


Main Subjects

D. Chakrabarti and Y.E. Zeytuncu, Lp mapping properties of the Bergman projection on the Hartogs triangle, Proc. Amer. Math. Soc. 144 (2016), no. 4, 1643--1653.
L. Chen, The Lp boundedness of the Bergman projection for a class of bounded Hartogs domains, J. Math. Anal. Appl. 448 (2017), no. 1, 598--610.
L.D. Edholm and J.D. McNeal, The Bergman projection on fat Hartogs triangles: Lp boundedness, Proc. Amer. Math. Soc. 144 (2016), no. 5, 2185--2196.
M. Jarnicki and P. Pug, First Steps in Several Complex Variables: Reinhardt Domains, European Math. Soc. Zurich, 2008.
S.G. Krantz, Geometric Analysis of the Bergman Kernel and Metric, Springer-Verlag, New York, 2013.
S.G. Krantz and M.M. Peloso, The Bergman kernel and projection on non-smooth worm domains, Houston J. Math. 34 (2008) 873--950.
L. Lanzani and E.M. Stein, Szego and Bergman projections on non-smooth planar domains, J. Geom. Anal. 14 (2004), no. 63, 63--86.
L. Lanzani and E.M. Stein,The Bergman projection in Lp for domains with minimal smoothness, Illinois J. Math. 56 (2012), no. 1, 127--154.
J.D. McNeal, Boundary behavior of the Bergman kernel function in C2, Duke Math. J. 58 (1989), no. 2, 499--512.
J.D. McNeal and E.M. Stein, Mapping properties of the Bergman projection on convex domains of finite type, Duke Math. J. 73 (1994), no. 1, 177--199.
A. Nagel, J.P. Rosay, E.M. Stein and S. Wainger, Estimates for the Bergman and Szego kernels in C2, Ann. of Math. 129 (1989), no. 1, 113--149.
D.H. Phong and E.M. Stein, Estimates for the Bergman and Szego projections on strongly pseudo-convex domains, Duke Math. J. 44 (1977), no. 3, 695--704.
W. Rudin, Function Theory in the Unit Ball in Cn; Grundlehren Math. Wiss. 241, Springer-Verlag, New York, 1980.
P. Zapa lowski, Proper holomorphic mappings between generalized Hartogs triangles, Ann. Mat. Pura Appl. (2016) 1--17.
Y.E. Zeytuncu, Lp regularity of weighted Bergman projections, Trans. Amer. Math. Soc. 365 (2013), no. 6, 2959--2976.
Volume 43, Issue 7
December 2017
Pages 2275-2280
  • Receive Date: 29 October 2016
  • Revise Date: 24 February 2017
  • Accept Date: 24 February 2017
  • First Publish Date: 30 December 2017